# SDR ASAA2014120209841

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,991 hours, 9,456 cycles
- System (JASC): 2300 · Communications System
- Part: Indicator
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT OPTION NOT PRESENT ON CDU WHEN MENU BUTTON PUSHED.  ACFT GROUNDED.  FOUND SATCOM PROMPT ON BOTH FMC MCDU'S. PERFORMED SATCOM VOICE TEST IAW MM 23-15-00.  CHECKED GOOD, IAW FIM 23-15, TASK 801 C.1, E.
